How did you feel when weaning Paxil?

How did you feel when weaning Paxil? I gradually decreased my dose. Yesterday I did not take Paxil and today I feel very dizzy, nauseous, had a head...


How did you feel when weaning Paxil?
I gradually decreased my dose. Yesterday I did not take Paxil and today I feel very dizzy, nauseous, had a headache and no appetite … Is this normal? Did it happen to anyone else I have good so far and it is a little scarey suddenly feel so sick …. Best Answer (s):

response from asailor77
I hope you are weaning consult with a doctor. But I take paxil and if I miss it the same thing happens with me. I have several documents and psychologists tell me that dizziness and flu-like symptoms normal efeects side of it moves from your system. Do not fret, but be sure and keep yourself to a doctor as well.

response from nunciata22 I had all of the above, plus …. numbness and tingling in my hands and feet it sucked coming from Paxil.


Leave a Reply